- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 962789, 11 pages
Exact Travelling Wave Solutions for Isothermal Magnetostatic Atmospheres by Fan Subequation Method
1Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X2046, Mmabatho 2735, South Africa
Received 1 September 2012; Revised 14 November 2012; Accepted 15 November 2012
Academic Editor: Lan Xu
Copyright © 2012 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- A. H. Khater, M. A. El-Attary, M. F. El-Sabbagh, and D. K. Callebaut, “Two-dimensional magnetohydrodynamic equilibria,” Astrophysics and Space Science, vol. 149, no. 2, pp. 217–223, 1988.
- A. H. Khater, D. K. Callebaut, and O. H. El-Kalaawy, “Bäcklund transformations and exact solutions for a nonlinear elliptic equation modelling isothermal magnetostatic atmosphere,” IMA Journal of Applied Mathematics, vol. 65, no. 1, pp. 97–108, 2000.
- I. Lerche and B. C. Low, “Some nonlinear problems in astrophysics,” Physica D. Nonlinear Phenomena, vol. 4, no. 3, pp. 293–318, 1981/82.
- B. C. Low, “Evolving force-free magnetic elds. I—the development of the pre are stage,” The Astrophysical Journal, vol. 212, pp. 234–242, 1977.
- X.-H. Wu and J.-H. He, “Solitary solutions, periodic solutions and compacton-like solutions using the Exp-function method,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 966–986, 2007.
- W. Zwingmann, “Theoretical study of onset conditions for solar eruptive processes,” Solar Physics, vol. 111, pp. 309–331, 1987.
- I. Lerche and B. C. Low, “On the equilibrium of a cylindrical plasma supported horizontally by magneticelds in uniform gravity,” Solar Physics, vol. 67, pp. 229–243, 1980.
- G. M. Webb, “Isothermal magnetostatic atmospheres. II—similarity solutions with current proportional to the magnetic potential cubed,” The Astrophysical Journal, vol. 327, pp. 933–949, 1988.
- G. M. Webb and G. P. Zank, “Application of the sine-Poisson equation in solar magnetostatics,” Solar Physics, vol. 127, pp. 229–252, 1990.
- E. G. Fan and Y. C. Hon, “A series of travelling wave solutions for two variant Boussinesq equations in shallow water waves,” Chaos, Solitons & Fractals, vol. 15, no. 3, pp. 559–566, 2003.
- D. Feng and K. Li, “Exact traveling wave solutions for a generalized Hirota-Satsuma coupled KdV equation by Fan sub-equation method,” Physics Letters A, vol. 375, no. 23, pp. 2201–2210, 2011.
- S. A. El-Wakil and M. A. Abdou, “The extended Fan sub-equation method and its applications for a class of nonlinear evolution equations,” Chaos, Solitons and Fractals, vol. 36, no. 2, pp. 343–353, 2008.
- E. Yomba, “The modified extended Fan sub-equation method and its application to the -dimensional Broer-Kaup-Kupershmidt equation,” Chaos, Solitons and Fractals, vol. 27, no. 1, pp. 187–196, 2006.
- E. Yomba, “The extended Fan's sub-equation method and its application to KdV-MKdV, BKK and variant Boussinesq equations,” Physics Letters A, vol. 336, no. 6, pp. 463–476, 2005.
- S. Zhang and H.-Q. Zhang, “Fan sub-equation method for Wick-type stochastic partial differential equations,” Physics Letters A, vol. 374, no. 41, pp. 4180–4187, 2010.
- S. Zhang and T. Xia, “A further improved extended Fan sub-equation method and its application to the -dimensional Kadomstev-Petviashvili equation,” Physics Letters A, vol. 356, no. 2, pp. 119–123, 2006.